# SDR REX2005F00042

- Difficulty date: May 6, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Part serial: 1422
- Condition: Failed
- Location: Te Flaps
- Part time: 125 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(REF NR:  05-061)  FLAPS FAIL AT ZERO ON CLIMB-OUT.  QRH FOLLOWED, EMERGENCY DECLARED RETURNED TO DEPARTURE WITH UNEVENTFUL LANDING.  REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT.  (FECU) (K)
